# SDR AALA202406130361

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 23,308 hours, 9,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEATS 24 AND 25 EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND A BROKEN CANNON PLUG 7261VC7A FOR THE EMERGENCY EXIT LIGHT WITH WIRES EXPOSED. MAINTENANCE REPLACED THE CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
